| Model Number |
U1040246000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The following has been reported: on (b)(6) 2025 fenwal international qe complaints engineer received a [fresenius kabi] ivenix complaint/disposable for evaluation and during evaluation they found a defect with a blonie product.No adverse event reported no sample available pictures available finding: during sample evaluation the cap was found to be separated from y-port.Cracked cap.Note: this was a k-zero connector on a fresenius kabi ivenix administration set.